MAUDE Adverse Event Report: ETHICON INC. PDS II SUTURE 27"(70CM) 2-0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS II SUTURE 27"(70CM) 2-0 VIO; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z317H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on (b)(6) 2019 and suture was used.The needle fell off of the suture during use.Another device was used to complete the procedure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
PDS II SUTURE 27"(70CM) 2-0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8557765
Report Number2210968-2019-80761
Device Sequence Number1857499
Product Code NEW
UDI-Device Identifier10705031060494
UDI-Public10705031060494
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue NumberZ317H
Device Lot NumberMCK926
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/07/2019
Patient Sequence Number1